• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 43 публикации
Сортировка:
по названию
по году
Статья
Polishchuk A. Selecta Mathematica, New Series. 2018. Vol. 24. No. 1. P. 563-589.
Добавлено: 2 мая 2018
Статья
Feigin B. L., Makhlin I. Selecta Mathematica, New Series. 2016. Vol. 22. No. 3. P. 1703-1747.

We present a new combinatorial formula for Hall–Littlewood functions associated with the affine root system of type (Formula presented.), i.e., corresponding to the affine Lie algebra (Formula presented.). Our formula has the form of a sum over the elements of a basis constructed by Feigin, Jimbo, Loktev, Miwa and Mukhin in the corresponding irreducible representation. Our formula can be viewed as a weighted sum of exponentials of integer points in a certain infinite-dimensional convex polyhedron. We derive a weighted version of Brion’s theorem and then apply it to our polyhedron to prove the formula. © 2016 Springer International Publishing

Добавлено: 4 мая 2016
Статья
Verbitsky M. Selecta Mathematica, New Series. 2012. Vol. 18. No. 3. P. 539-555.

A knot space in a manifold M is a space of oriented immersions S1M up to Diff(S 1). J.-L. Brylinski has shown that a knot space of a Riemannian threefold is formally Kähler. We prove that a space of knots in a holonomy G 2 manifold is formally Kähler.

Добавлено: 25 октября 2012
Статья
Gorsky Evgeny. Selecta Mathematica, New Series. 2013. Vol. 19. No. 1. P. 125-140.
Добавлено: 9 декабря 2014
Статья
Cheltsov I., Yanir A. R., Zhang K. Selecta Mathematica, New Series. 2019. Vol. 25: 34. P. 1-36.
Добавлено: 3 июня 2019
Статья
Positselski L. Selecta Mathematica, New Series. 2016.

For a left coherent ring A with every left ideal having a countable set of generators, we show that the coderived category of left A-modules is compactly generated by the bounded derived category of finitely presented left A-modules (reproducing a particular case of a recent result of Št’ovíček with our methods). Furthermore, we present the definition of a dualizing complex of fp-injective modules over a pair of noncommutative coherent rings A and B, and construct an equivalence between the coderived category of A-modules and the contraderived category of B-modules. Finally, we define the notion of a relative dualizing complex of bimodules for a pair of noncommutative ring homomorphisms (Formula presented.) and (Formula presented.), and obtain an equivalence between the R / A-semicoderived category of R-modules and the S / B-semicontraderived category of S-modules. For a homomorphism of commutative rings (Formula presented.), we also construct a tensor structure on the R / A-semicoderived category of R-modules. A vision of semi-infinite algebraic geometry is discussed in the introduction.

Добавлено: 3 декабря 2016
Статья
Feigin B. L., Kedem R., Loktev S. et al. Selecta Mathematica, New Series. 2002. Vol. 8. No. 3. P. 419-474.
Добавлено: 31 мая 2010
Статья
Danilov V., Karzanov A., G.A.Koshevoy. Selecta Mathematica, New Series. 2017. Vol. 23. No. 2. P. 1175-1203.
Добавлено: 5 октября 2018
Статья
Alexander Kuznetsov, Perry A. Selecta Mathematica, New Series. 2017. Vol. 23. No. 1. P. 389-423.

Given a variety Y with a rectangular Lefschetz decomposition of its derived category, we consider a degree n cyclic cover X→Y ramified over a divisor Z⊂Y. We construct semiorthogonal decompositions of Db(X) and Db(Z) with distinguished components AX and AZ and prove the equivariant category of AX (with respect to an action of the nth roots of unity) admits a semiorthogonal decomposition into n−1n−1 copies of AZ. As examples, we consider quartic double solids, Gushel–Mukai varieties, and cyclic cubic hypersurfaces.

Добавлено: 14 июня 2016
Статья
Khoroshkin S. M., Nazarov M. Selecta Mathematica, New Series. 2009. Vol. 14. No. 2. P. 321.
Добавлено: 15 октября 2012
Статья
Feigin B. L., Finkelberg M. V., Rybnikov L. G. et al. Selecta Mathematica, New Series. 2011. Vol. 17. No. 2. P. 337-361.

Многообразия Ломона предствляют собой неособые компактификации пространств модулей отображений проективной прямой в пространство флагов. Мы вычисляем эквивариантные когомологии многообразий Ломона в терминах подалгебры Гельфанда-Цетлина в U(gln) и формулируем гипотетический ответ для квантовых когомологий в терминах подалгебры сдвига аргумента в U(gln).

Добавлено: 9 октября 2012
Статья
Feigin E., Makedonskyi I. Selecta Mathematica, New Series. 2017. Vol. 23. No. 4. P. 2863-2897.
Добавлено: 10 октября 2017
Статья
Kuznetsov A. G., Shinder E. Selecta Mathematica, New Series. 2018. Vol. 24. No. 4. P. 3475-3500.
Добавлено: 14 июня 2017
Статья
Feigin E. Selecta Mathematica, New Series. 2012. Vol. 18. No. 3. P. 513-537.

Рассмотрим обобщённое многообразие флагов Fλ простой группы Ли  G, вложенное в проективизацию неприводимого  G-модуля Vλ. Мы определяем плоскую деформацию Fλa, являющуюся GaM многообразием. Более того, существует большая группа Ga, действующая на Fλa, которая является вырождением группы G. Группа  Ga содержит GaM в качестве нормальной подгруппы. Если G имеет тип A, то вырожденные многообразия флагов могут быть вложены в произведения Грассманианов и, значит, в произведение проективных пространств. Определяющий идеал для Fλa порождён множеством вырожденных соотношений Плюккера. Мы доказываем, что координатное кольцо Fλa изоморфно прямой сумме двойственных ПБВ-градуированных представлений g. Мы также доказываем, что существует базис в мультиоднородных компонентах координатного кольца, элементы которого параметризованы полустандартными ПБВ-таблицами (аналогами полустандартных таблиц).

Добавлено: 31 августа 2012
Статья
Neguț A., Gorsky E. Selecta Mathematica, New Series. 2017. Vol. 23. No. 3. P. 1909-1930.
Добавлено: 6 июня 2017
Статья
Mirkovic I., Finkelberg M. V., Braverman A. et al. Selecta Mathematica, New Series. 2002. Vol. 8. No. 3. P. 381-418.
Добавлено: 11 июня 2010
Статья
Finkelberg M. V., Ginzburg V., Ionov A. et al. Selecta Mathematica, New Series. 2016. Vol. 22. No. 4. P. 2491-2534.

We study the natural Gieseker and Uhlenbeck compactifications of the rational Calogero–Moser phase space. The Gieseker compactification is smooth and provides a small resolution of the Uhlenbeck compactification. We use the resolution to compute the stalks of the IC-sheaf of the Uhlenbeck compactification.

Добавлено: 4 сентября 2016
Статья
Bufetov A., Петров Л. Selecta Mathematica, New Series. 2015. Vol. 21. No. 4. P. 1271-1338.
Асимптотическая теория представлений общей линейной группы GL(n,q)над конечным полем ведет к изучению вероятностных мер \rho на группе U всех бесконечных верхнетреугольных матриц над конечным полем F_q, которые остаются инвариантными при сопряжении. Такой набор мер образует бесконечномерный симплекс, и описание его границы является гипотезой Керова, которая также может быть сформулирована в терминах многочленов Холла-Литтлвуда. Вершик и Керов также предсказали существование для случайных диаграмм Юнга, распределенных по этим мерам. Наш основной результат --- это доказательство данного закона больших чисел. Оно основано на новом обобщении алгоритма RSK, связанного с многочленами Холла-Литтлвуда.
Добавлено: 29 ноября 2015
Статья
Benett M., Berenstein A., Chari V. et al. Selecta Mathematica, New Series. 2014. No. 2. P. 585-607.

Мы изучаем категорию градуированных представлений с конечномерными градуированными компонентами для алгебры токов, ассоциированной с простой алгеброй Ли. Эта категория имеет много общего с категорией O модулей для g, и в этой работе мы используем комбинаторику многочленов Макдональда для доказательства аналога знаменитой двойственности БГГ в случае sl(n+1)

Добавлено: 29 сентября 2012
Статья
Ginzburg V., Travkin R., Finkelberg M. V. Selecta Mathematica, New Series. 2009. Vol. 14. No. 3-4. P. 607-628.

We compute the Frobenius trace functions of mirabolic character sheaves defined over a finite field. The answer is given in terms of the character values of general linear groups over the finite field, and the structure constants of multiplication in the mirabolic Hall–Littlewood basis of symmetric functions, introduced by Shoji.

Добавлено: 25 января 2013
Статья
Rovinsky M. Selecta Mathematica, New Series. 2009. No. 15. P. 343-376.
Добавлено: 11 октября 2011